Inventiones mathematicae

, Volume 83, Issue 1, pp 91–151

The Atiyah-Singer index theorem for families of Dirac operators: Two heat equation proofs

Authors

  • Jean-Michel Bismut
    • Département de MathématiqueUniversité Paris-Sud
Article

DOI: 10.1007/BF01388755

Cite this article as:
Bismut, J. Invent Math (1986) 83: 91. doi:10.1007/BF01388755

Summary

The purpose of this paper is to give two heat equation proofs of the Index Theorem of Atiyah-Singer for a family of Dirac operators.

Copyright information

© Springer-Verlag 1986